# SDR 97UAL900382

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER TWO ENGINE COMPRESSOR STALLED IN FLIGHT.  ENGINE RECOVERED AND CONTINUED OPERATING.  *S/D*  STALLS OCCURRED IN LIGHT RAIN AND MILD TURBULENCE AT FL400 WITH AUTO THROTTLES ON.  ENGINE WAS REMOVED AND PRE-REPAIR RUN IN THE TEST CELL. ENGINE PASSED TEST WITH SIX DEGREES OF EGT MARGIN.  HPC WAS DEEMED WEAK FROM TEST CELL DATA AND WAS TORN DOWN.  TEAR DOWN INVESTIGATION OF THE HPC SHOWED NO SIGNS OF ABNORMAL WEAR OR DETERIORATION THAT WOULD HAVE CONTRIBUTED TO THE  STALLS.
